Metronidazole dosage giardia

Common Questions and Answers about Metronidazole dosage giardia

metrogel

Hi, I finally manage to get some Metronidazole tablets 400mg (flagyl). But I’m not sure about the dosage for budgies.Is anyone know the dosage??
If it were me I would simply forget the testing and worm with Panacur wormer (info below). Nothing else works for <span style = 'background-color: #dae8f4'>giardia</span>, and Metronidazole and flagyl only stops it for a short time, then it returns. Plus dogs that have the potential for the MDR1 mutation gene (Collies, Shelties, Aussies, etc. with the merle gene should not be given Metronidazole or flagyl).
they're increasingly finding parasites with resistance to metronidazole these days. I had a friend with <span style = 'background-color: #dae8f4'>giardia</span> who required three rounds of treatment before the symptoms went away for good. Research has shown that IBS symptoms can sometimes be improved with antibiotics. Personally, that just makes me suspect there's bad bugs involved, and it's not always just gut hyperactivity alone.
I have got <span style = 'background-color: #dae8f4'>giardia</span> parasite for almost a year. I have suffered from most of the familiar symptomps (the cysts where found few times by stool samples). My doctor treated me with metronidazole twice (once for a week and once for a month with weaker dosage), but the parasite cysts are still found in the stool samples, and the symptoms countinue, although they got weaker while the year passed. My two questions are: 1. I feel a sore pain in my right side (in the intestine area).
Upon my own research, I found that flagyl is the drug of usual treatment, but that Metronidazole or iodoquinol are much more effective. Several years ago the CDC in Atlanta, Georgia "reclassified this organism as a dangerous disease-producing organism, as opposed to just a harmless organism. It is also classified as a pathogen from the Protozoan. Also, my research found that most patients cannot tolerate grain products as this organism especially likes grain products.
Metronidazole may be to blame - were you replenishing your gut with good probiotics during or after taking the medicine? I had a reaction to the drug (i.e., diahrrea,etc.) and once it was out of my system, I was fine. Another thing is that your immune system may be overactive with all of the battles it has had to fight, you world traveler you! Good luck!
At this time I decided after he developed diarrhea again and still is scratching around his face and side of neck , that perhaps we are looking at a food intolerance The stools became normal again and remained that way for 10 days He has had 3 fecal checks, all negative for parasites, <span style = 'background-color: #dae8f4'>giardia</span>, etc.. I very SLOWLY changed him over to Natural Balance Duck & Pea, a hypo allergenic cat food (dry, he simply won't eat much canned)did this when he developed diarrhea for the 3rd time..
I've narrowed this down to being a parasite from the burger I ate. Most likely the parasite known as <span style = 'background-color: #dae8f4'>giardia</span>. Could have been some form of food poisoning too like Salmonella, or E Coli too. But I want these symptoms to go away. You mentioned trying GSE (Grapefruit seed extract) which might not be a bad idea. There is also this other thing I am trying called "OREGANOL." If you haven't heard of it, go look it up. I just ordered some 2 days ago.
Yeah, just go drink some lake water or get some <span style = 'background-color: #dae8f4'>giardia</span> somewhere. LOL Too funny. I hate to say you were lucky to get parasites. I remember talking to you on the phone and you were so sure you had them, sure enough you did! If I remember correctly, HR says that we shouldn't take the Alina off tx. Of course in your case it is indicated, but for those wanting to help with SVR, we shouldn't take it until we are ON tx. I remember something about our immune system getting used to it...dunno.
I'm thankful that after my synthroid <span style = 'background-color: #dae8f4'>dosage</span> was increased to 150 mcg a day, the hives have stopped. I need to write my allergist a letter letting him know what if he gets another patient like myself, that he should suspect a thyroid issue before he just writes her off... So even if you aren't a hyroid patient, if you suggest to your doctor that he/she could run a quick (relatively) cheap test to see if your hives are autoimmune related...maybe you'll find some relief?
MedHelp Health Answers